# SDR PLGA990203A

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353BE
- Make and model: Saab 340B
- Aircraft serial: 340B242
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Part number: 523402
- Condition: Failed
- Location: Rt Itt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LGA - FLT 6516 - RIGHT ITT GAUGE FAILED AFTER TAKEOFF.  AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE GAUGE.  AIRCRAFT RETURNED TO SERVICE.  (M)
